# SDR SIMA20131230013

- Difficulty date: December 30, 2013
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 34,713 hours, 31,088 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Damaged
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY FLASHLIGHT WIRE ON LAVATORY CEILING IS MISSING ON CONTACT & ITS RUBBER QUICK DISCONNECT.  INSTALLED NEW SPLICE AT SP 3557 FOR LAVATORY FLASHLIGHT IAW WM 91-10-02 & SWPM 20-00-03.
